# SDR ASAA1058215

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 5,721 hours, 1,698 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Lanyard
- Part number: 41P5015
- Condition: Broken
- Location: Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL CAP LANYARD BROKEN.  INSTALLED NEW LANYARD ON NR 2 ENG OIL CAP.
